Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anyone had weight gain? midgie1007

Posted by mercedes on July 23, 2003, at 15:04:14

In reply to Re: anyone had weight gain?, posted by midgie1007 on July 23, 2003, at 14:17:51

On the contrary, I personnaly have lost about 11 lbs. But this drug works differently for everyone. I have lots more to lose but not really worried about it. My mental health is more important. I've also gained weight with some other AD's. I think some meds make us lathargic, no energy, so we tend to gain weight. One of the SE (side effects) of Effexor is dry mouth, so I drink lots of water now and maybe that attributes to losing. Also loss of appetite, don't really know but I'm glad. Speaking of appetite, I HAVE to eat now so I can take my effexor.
Mercedes
**********************************
> I just started Effexor XR, and I'll be interested to see if my weight creeps up. I gained 25 lbs on paxil then switched to prozac and wasn't able to shake it off for the longest time.
>
> I finally figured out that eating a lower carb diet worked for me and lost it all. I certainly don't want it coming back!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mercedes thread:13781
URL: http://www.dr-bob.org/babble/20030723/msgs/244568.html